# SDR AALA202504140595

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 67,499 hours, 27,804 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG14593
- Condition: Obstructed
- Location: Zone 800
- Part time: 29,692 hours, 16,625 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFT CABIN DOOR FOUND THE FABRIC HOLDING THE GRIT BAR INTERFERING WITH WHERE THE T LOCK GOES. REMOVED AND REPLACED R2 DOOR EMERGENCY ESCAPE SLIDE. PER J/C 08L22125001.
